Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Diagnosed with Acid Reflux. EKG looked fine. Has shortness of breath. Reason?

I was diagnosed with Acid Reflux about 4months ago. I had my heart checked with a EKG and they said it looked fine (four months ago when i was diagnosed). Now, for the last 4days. It feels like it flutters once in a while and now i have constant pain in my chest . What could this be? it hurts more when i lay down. Short of breath and starting to feel worse
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

EKG is said to hold true or valid upto at least 6 months. Therefore you don't have to worry much. Also you should be sure that the flutter and pain are due to acid reflux which you are diagnosed with.
Therefore don't worry unnecessarily. Garlic and ginger before or alongwith food should certainly help you. Also do some rigorous exercises. Never drink water along with food. Drink water before and after 30 minutes of food.
Good luck.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor